Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 30, 2014, 05:25:18 PM

Login with username, password and session length


Members
  • Total Members: 23088
  • Latest: Serga
Stats
  • Total Posts: 632421
  • Total Topics: 47895
  • Online Today: 294
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Fatigue on Efavirenz and Tenvir-EM  (Read 390 times)

0 Members and 1 Guest are viewing this topic.

Offline sumboy

  • Member
  • Posts: 9
Fatigue on Efavirenz and Tenvir-EM
« on: March 18, 2014, 04:55:56 AM »
Hi All,

I've been feeling a little tired for a couple of days now. I am on Sustiva and Tenvir-EM. I do get difficulty breathing at times, just a lil tight on the chest. I started a month ago. Do you guys think it is something I need to take note of? I read about  lactic acidosis, but not too sure if I got it. Might just be scaring myself

Cheers and thanks in advance

Offline eric48

  • Member
  • Posts: 1,117
  • @HIVPharmaCure & tinyurl.com/HIVPharmaCure
Re: Fatigue on Efavirenz and Tenvir-EM
« Reply #1 on: March 18, 2014, 09:43:32 AM »
Hi All,

I've been feeling a little tired for a couple of days now. I am on Sustiva and Tenvir-EM. I do get difficulty breathing at times, just a lil tight on the chest. I started a month ago. Do you guys think it is something I need to take note of? I read about  lactic acidosis, but not too sure if I got it. Might just be scaring myself

Cheers and thanks in advance

I have the same and my doc is trying to elucidate what he call 'errands lung issues' . I do not know if he was referring to my lung issues or lung issues of people in general

You may want to remember that this year's flue season was a kit ackward, late and tough on some people
So seasonnal flue could be a cause

In my case it happened during the summer, so that was a unlikely

My doc ordered X-ray : nothing in particular

I had a ECG just before the episode (by chance) and I took one after ... Here again  nothing in particular

This type of episodes come 1-2 times a year. Last time I almost called 911, but it resolved on its own.

In my case it is bizarre, but, I know my doc was a bit inquisitive about it, since, I suspect,  am not the only one with these episodes

Since last Summer, nothing to report

I know this will not help you a lot, but, this is my experience

Eric

It went away quite suddenly

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.